# SDR TWAA9810705

- Difficulty date: June 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N940AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49825
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Bs 1288-1309
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING OP 16 MAINTENANCE CHECK, FOUND FLOOR SUPPORT AT ZERO BL, STA 1288 TO STA 1309, WITH SEVERAL CRACKS IN UPPER FLANGE.  INSTALLED REPAIR ANGLE PER ARA 15294A.  ACFT TT:  28,425 HOURS.  ACFT TC:  17,789.  (X)
